# SDR DXTA200803170

- Difficulty date: July 13, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N952QS
- Make and model: Cessna 750
- Aircraft serial: 7500200
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Smoke
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RT PAC IS CAUSING CABIN SMOKE. TEMP IS OVER 200 DEGREES. PAC IS CAUSING CABIN SMOKE IN BOTH THE "ON" AND "OFF" POSITION.  FOUND OIL LEAKING FROM AIR CYCLE MACHINE. REPLACED CABIN AIR CYCLE MACHINE  AND CABIN WATER SEPRATOR BAG IAW AMM 21-51-00.   OPS CHECKS GOOD PER AMM 21-51-00.
